# SDR CA990223014

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 3510001601
- Condition: Burnt
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED SMOKE IN GALLEY.  FOUND BURNED WIRING ON OUTBOARD COFFEEMAKER, REPLACED.
